Stunning Huichol Yarn Art
Donate $150 or more and get a beautiful Huichol yarn
painting, hand made by Huichol artists in Mexico.
They make fabulous gifts! (6, 8, 12 & 24 inch pieces available.)
Overdose
UR-144
by unknown13
Citation:   unknown13. "Overdose: An Experience with UR-144 (exp99320)". Erowid.org. Oct 21, 2020. erowid.org/exp/99320

 
DOSE:
  repeated smoked UR-144 (powder / crystals)


I have little background with cannabinoids, having tried a smoking blend maybe once or twice with little effects.

I'm a full time daily cannabis smoker and have taken various other drugs over the years and am fairly educated and well experienced when it comes to substances (this may be the reason I was able to deal with the situation so well).

When the substance arrived I weighed out 1mg and placed it onto a bong and smoked. The effects took me by surprise as I had not anticipated it to be that strong a stone feeling. I continued +1mg increments up to 10mg and the researching ended there that day.

2 weeks later I had no weed lying around and remembered I had the bag of UR-144.

I eyeballed (this was the first mistake) about 4mg or so and smoked with no problems.

About half hour later I returned to bong and eyeballed a fairly larger amount. I had felt the last bowl had been inadequate and so added a fairly large scoop of the substance (Stupid I know). I placed this on top of the burnt UR-144 I had been previously smoking on the bowls (this was the second mistake). I smoked the bowl and waited for the effects.

2 minutes in and the effects are creeping up slowly. I'm starting to think maybe I took too much. Then all of a sudden BOOM it hits me. My heart began racing really really fast, to the point I began to think I was going to have a heart attack. I stumbled to the sofa and sat down. The intensity was unreal. My heart was bouncing out of my chest and I began to seriously worry.
My heart was bouncing out of my chest and I began to seriously worry.
Every colour was extremely vivid yet shapes of things were blurry and hard to make out. I started to really panic as my heart rate continued to increase more and more and the intensity grew stronger to the point I thought my head was literally going to pop from pressure build up.

At this point I evaluated myself as I thought the only option was to go to hospital. The intensity and heart rate was increasing dramatically and the blurry eye sight combined really started to scare me. My mind was racing at about 100mph and in no way was it slowing down. With no benzo at hand and really not wanting to go to hospital I made the decision the ride it out. For the next 45mins I sat there trying to focus my mind onto a certain object in the room while counting to 10 in my head and telling myself it is only a drug and would wear off in time. All the time expecting a heart attack or something at any minute.

This can be described as the worst 45mins of my life. I would not wish this upon anyone. ever.

About an hour later I started to come back round. My heart rate had also calmed down to a normal rate. It should also be noted my eyes were extremly 'puffed' out (not like a stoned look but more like how they would go from an allergic reaction) for a few hours after the incident and also my pupils were extremly large.

In conclusion this is an EXTREMELY intense drug when dosed incorrect. I dont know the LD50 of this substance but I honestly dont think I was far off that mark. I count myself really lucky.

Please be careful when weighing and never eyeball a dose, no matter how often you use it.


Exp Year: 2013ExpID: 99320
Gender: Not Specified 
Age at time of experience: Not Given 
Published: Oct 21, 2020Views: 615
[ View as PDF (for printing) ] [ View as LaTeX (for geeks) ] [ Switch Colors ]
UR-144 (699) : First Times (2), Overdose (29), Health Problems (27), Alone (16)

COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.


Experience Vaults Index Full List of Substances Search Submit Report User Settings About Main Psychoactive Vaults